# SDR C2XA11SH066

- Difficulty date: March 13, 2011
- Submitted: March 13, 2011
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 26,022 hours, 19,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM LOWER FLANGE HAS CORROSION (LEVEL 3 LOCAL) AT FRAME 20.  MAINTENANCE PERFORMED BEAM SPLICE REPAIR ON LT OMEGA BEAM AT FRAME 19-23 AND RESTORED TO ORIGINAL FINISH IAW EMB-145 EC5320-01229 REV ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
